# SDR DALA1214599262

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 36,474 hours, 21,020 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Condition: Unknown
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP/REPLACE RT MLG RETRACT ACTUATOR SUPPORT FITTING.  CW EA 02-093855-03AD IAW MEO 0201.
